unexplained weight loss, passing out, blood result are messed up, feeling like I am high gear all the time. Please, Please some one read this!!!!!
I am a 33 yr male, I am active and eat well. In year 2000 I had acute renal failure in which I was in a coma for three months. After waking up (if thats what it is called) I was on diyalisis for 7 months. My kidney function now is about 60%. Creatine level is about 190 right now. This past July 2010 I came down with a case of the shingles, which lasted about 2 months. I stiil have pain where the rash was, but I can deal with that. August 1 2010 my weight was 303 lbs. I was at the dotors on Friday Oct 15 and I weigh 238lbs. I have not done anything to try to loose this weight. Blood work was done and it showed that my cortisol was very high and my ferritin was either very high or low I can't remember. But my iron levels were normal. The CBC showed that my red blood cells were small and missshaped along with very few new cells. T4 levels were normal and my thyroid is not painful or inlarged. Plus my blood pressure used to be really high and I was on 3 different blood pressures pills to control it. Now I am only on one blood pressure pill ( ) and my pressure is really low. Last pressure check was 106/80 which is good but it has been down to 88/72 in which case I was taken to hospital, treated for a few days the recovered. But at that time I had not lost all this weight and all my blood work was normal ecept my creatin level was at 303.
How I fell. I would have to say that most of the time I feel great, almost to good. I have lots of energy but feel cranked up all the time. My focus is good and I do not do anything impolsive or crazy (bi-polar is out). I do feel hot all the time and swet when I should not be. When I say hot all the time I mean all the time, but I do not have a fever. Oh I forgot to mention that I have chrones's but it is under control no flare up's for the past 4 years, plus I have a check up evrey year for it, and it fine, but for the past few months stool has been very loose. Another thing that I have noticed and my wife too is that mt skin has turned really really soft and smooth (just like a babies skin) so she like it, but it's strange. Most times when I wake up in the mornings I will feel numb in the face or other body part and last last a few hours. Also some times and it happens at any time of the day my right hand and fingers will start to get really shakey and I can not stop it. It last any were from a few min to half an hour. I have had many CT's and MRI's over the years and their are no growths or anything like that in my head.
Medication that I am on right now are as followed: PMS-VENLAFAXINE XR 150MG PLUS SAME BUT AT 37.5MG/ APO-RAMIPRIL 1.25MG/ NOVO-PRANOL 80MG/ DIVALPROEX 500MG TID/ PENTASA 1000MG BID/ HYDROCHLOROTHIAZ 25MG/ LIPIDIL EZ 145MG/ NOVO-SERTRALINE 100MG/ PMS-CLONAZEPAM-R 0.5MG.
The next batch of blood work is going to be done next week and the test are:
GLUCOSE RANDOM/ TSH/ CREATINE (eGFR)/ SODIUM/ POTASSIUM/ ALT/ ALK, PHOSPHATASE/ ALBUMIN/ FERRITIN/ CBC/ CALCIUM/ URINE VMA (RO pheo)/ 24 HOUR URINE FREE CORTISOL/ FASTING CORTISOL/T3/ FT4/ AND HEMOCHROMATOSIS GENE TESTING(I have no idea what this is).
One more thing to add sice all this started I have found that I do not need as much sleep as I used to get. I can only have 2hr sleep each day for a week or more and I feel fine not tired in the least. But I gather this is probly do to the fact that my cortisal levels are high and acting like a stimulent. Anyway I know this is long and confusing but it would be great to get some answers. Or if anyone has had these same symptoms please write. Thank you for your time.
Welcome to the MedHelp forum!
I am sorry to hear what you are going through. You will need to wait for the lab results. Unintentional and unexplained weight loss is definitely not good. There are many causes like worms in stool, depression, anorexia nervosa, AIDS, cancers especially colon cancers, drug abuse, infections and loss of appetite. There could be increased metabolism as in hyperthyroid states, HIV, cancer etc. Poor absorption as in irritable bowel syndromes and malabsorption syndromes too is possible. Malabsorption syndromes are seen in intestinal tuberculosis, HIV, tropical sprue, parasites in stool and Whipple’s Disease. Diabetes too can be the cause. All these causes will have to be ruled out. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.